# SDR AALA202203159631

- Difficulty date: March 13, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N907AA
- Make and model: Airbus A300*
- Aircraft serial: 7732
- Aircraft time: 14,366 hours, 5,441 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L3 DOOR ASSIST BOTTLE PRESSURE LOW. SERVICED DOOR L3 DOOR PRESSURE PER AMM 52-10-00.
